# SDR 2003UALA00945

- Difficulty date: December 9, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 40,900 hours, 28,077 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN IS DENTED APPROX 12 INCHES AFT OF FWD EDGE AND 12 INCHES UP FROM BOTTOM EDGE. W=1.7, D=.085, RATIO=20. DENT DOES NOT HAVE ANY SHARP CREASES, TOTAL DENT LENGTH IS APPROX 5 INCHES IN LENGTH.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
